Ask an expert
Question

12 Mar 2003

Mu toes stil feel dead and i use all medicine prescribe to me what can i do to improve this
I am asmatic, Have high Blood presure and have a great deal of stress due to the type of work im in
The MD put me on Liptoe 10 for colestrol and rol bromazepam for streaa and rol metformin 500mg for sugger. I am also on a strick diet with the result that I lost 6Kg in 45days

please advice
Thanks
Answer 385 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Gaaf
As I am the Diet Expert, I can only comment on the dietary aspects of your condition, which as far as I can make out seem to be successful seeing that you have managed to lose those 6 kg which is a great achievement. Please ask Cyber Doc about the medications you are currently taking as the loss of feeling in your toes may require additional interventions. One thing that may well help for all the problems you experience, is doing some exercise (this would lower your high bp, as well as your cholesterol and sugar and also relive some of the stress). Ask your prescribing dr if you are allowed to do some exercise like walking in the fresh air and if you get the green light, do start doing some activity that can get your metbolism to stabilise and help you to relax.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17851 votes
Vote